Original Paper

Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry

, Volume 52, Issue 1, pp 163-170

First online:

Complete sets, radii, and inner radii

  • Luigi CaspaniAffiliated withDipartimento di Matematica “F. Enriques”, Università degli Studi di Milano
  • , Pier Luigi PapiniAffiliated withDipartimento di Matematica, Università di Bologna Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper we discuss some properties concerning sets of constant width and some related classes of sets. In particular, we discuss for such sets radii, self radii, and the existence of centers and incenters. By means of several examples, some of them rather pathological, we try to sketch a fairly complete picture concerning the different situations that are possible and their implications.


Diametrically maximal Set of constant width Complete set Center Self-center Incenter

Mathematics Subject Classification (2000)

46B20 46B99